Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

July 9, 20215 counties in North Carolina

NWS Raleigh, NC issued this special weather statement at Jul 9, 2021, 4:14 PM EDT for 5 counties in North Carolina. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2021, 4:14 PM EDT (20:14 UTC)
Expired
Jul 9, 2021, 5:15 PM EDT
In force
61 min
Issued by
NWS Raleigh, NC

Counties Edgecombe County, NC, Franklin County, NC, Halifax County, NC, Nash County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 76 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
871 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

767 
WWUS82 KRAH 092014
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
414 PM EDT Fri Jul 9 2021
 
NCZ010-011-026>028-041-043-092115-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Wake NC-Halifax NC-
Wilson NC-
414 PM EDT Fri Jul 9 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NASH...EDGECOMBE...HALIFAX...NORTHEASTERN WAKE...CENTRAL WILSON AND
FRANKLIN COUNTIES UNTIL 515 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Woodland to near 
Dortches to near Zebulon. There was a strom spotter report of half 
inch hail i Northern Wake County. The line of stomrs is moving 
southeast at 35 mph.

Half inch hail and wind gusts up to 40 mph will be possible with
these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Louisburg, Halifax,
Wilson, Wake Forest, Zebulon and Scotland Neck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
 
&&

LAT...LON 3609 7731 3600 7741 3588 7734 3564 7804
      3573 7821 3582 7826 3578 7832 3598 7871
      3604 7860 3602 7855 3607 7854 3628 7811
      3647 7764 3641 7755 3632 7757 3632 7744
      3624 7738 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 2012Z 301DEG 30KT 3633 7728 3605 7785 3588 7836 

$$

CA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:47 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 9, 3:47 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
347 PM EDT Fri Jul 9 2021

.SYNOPSIS...
Scattered showers and thunderstorms will move through the Piedmont
this afternoon with dry weather overnight into Saturday. A more
typical summer-like pattern is expected from Sunday into next week
with near normal temperatures and afternoon chances of showers and
thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 208 PM Friday...

Early afternoon water vapor and vis satellite imagery reveal an
approaching longwave trough along the Appalachian Mtns, with a
developing cu field across the central Piedmont. Showers and
thunderstorms have re-developed within the lee trough across western
NC and VA, and have expanded in coverage as they've descended from
the higher terrain into an environment supportive of deep convection.
Latest SPC/RAP mesoanalysis suggests around 1500 J/KG of ML
instability across the region with upwards of 2000 J/KG across the
Sandhills. Surface dewpoints ahead of the approaching trough remain
in the mid 70s in the wake of TS Elsa and while PW's are lower than
they were yesterday, they are still above normal for early July
around 1.7 inches.

Last few runs of the HRRR as well as the 12Z HREF have captured
current convective trends quite well, indicating a broken line of
convection moving through the area between now and 00-02Z with
intensification taking place as the storms move just east of the
Triad into the axis of peak instability. While the overall severe
threat is low (owed primarily to weak deep shear only around 15-
20kts), the strongest storms will be capable of gusty winds that
could approach severe limits. As the convection continues moving
east into the late afternoon, instability will eventually wane with
the loss of daytime heating and the line should begin dissipating as
it makes its way through the Coastal Plain. Brief periods of heavy
rain will also accompany the line but should not lead to significant
flooding issues.

Following the convective line, the longwave trough will drag a
boundary (or a very weak front, if you can even call it that)
through the area this evening. Some hi-res guidance is indicating
some secondary development along this boundary but the atmosphere
should be sufficiently overturned by that point to keep anything
from lasting too long. Thus I will keep the forecast dry this
evening. Temperatures and dewpoints tonight behind the boundary will
be very similar to what was seen this morning. Lows bottoming out in
the lower 70s with dewpoints thereabouts as well. Patchy fog is
possible tonight especially in locations that see rainfall this
afternoon but not an idealized setup for widespread dense fog.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
As of 100 PM Friday...

Saturday will start off dry with large scale subsidence across the
Piedmont. Meanwhile, an upper low will move from the upper Midwest
into IA/MO Saturday afternoon, pushing a weak boundary through
through the OH valley and into western VA/NC in the process.
Forecast profiles do not look overly supportive of precipitation
tomorrow given dry air and subsidence aloft but a few isolated
showers could develop east of the mountains within the lee trough
during the afternoon hours. Very low PoPs look more than sufficient
for tomorrow afternoon with dry weather forecast for the
evening/overnight hours.

Temps will be within a degree or two of normal with highs around 90,
lows in the lower 70s.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 345 PM Friday...

The extended period will generally feature a typical summertime
pattern for central NC, with diurnal showers and storms each
afternoon and evening, quickly dissipating after sunset, and no real
frontal passages to speak of. The best chance of showers and storms
comes on Sunday, thanks to deep moist southerly return flow off the
Atlantic around both an upper low centered over IA/MO and a western
Atlantic ridge. The 12z GFS has precipitable water values near or in
excess of 2 inches over much of the area. Thus have chance POPs in
the east increasing to likely in the west where the best moisture
and instability will be. 0-6 km flow still looks too weak for any
organized severe storm threat.

As the center of the Bermuda high drifts farther west closer to our
region, subsidence and weaker moisture advection will then result in
decreasing shower and storm chances through midweek. Chance POPs on
Monday give way to the lowest POPs of the period on Tuesday and
Wednesday (slight to low chance), again highest in the western
Piedmont which will be farthest from the center of the ridge. The
GFS and its ensembles are farther west with the Atlantic ridge and
thus especially dry compared to the ECMWF. By Thursday and Friday,
as the next upper trough and associated cold front move through the
Upper Midwest, they will act to weaken the ridge and push it SE,
with a strengthening lee surface trough over the Piedmont. Thus
shower and storm chances should begin to increase again, but POPs
stay around 30-40% as there will continue to be a lack of any
forcing mechanisms.

High temperatures will be close to normal through the period (upper-
80s to lower-90s), with Tuesday and Wednesday likely being the
warmest days due to less clouds/precip. Enough clouds and moisture
will be around to keep lows near to slightly above normal, in the
upper-60s to lower-70s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 100 PM Friday...

VFR conditions across the area for the most part, but a broken line
of convection will cross the area later this afternoon with a brief
period of MVFR (or lower) conditions possible within the convective
band. Any storms that move through will dissipate after sunset with
a return to VFR conditions for the rest of the night. There is a
possibility of some patchy MVFR fog overnight but I don't have
enough confidence to include it in any given TAF. Any fog that
develops will mix out quickly after sunrise.

Outlook: Looking ahead, Saturday will see a weak boundary lifting
north through the area but with large scale subsidence aloft, it
looks to be a mostly dry day at the TAF sites. Sunday onward will
see a typical summerlike pattern with VFR conditions and periods of
sub-VFR diurnally driven convection.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Leins
NEAR TERM...Leins
SHORT TERM...Leins
LONG TERM...Danco
AVIATION...Leins
Hazardous weather outlook, Jul 9, 9:46 AM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
946 AM EDT Fri Jul 9 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-101400-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
946 AM EDT Fri Jul 9 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected across central NC
this afternoon. Some storms may be strong, with a few possibly
approaching severe limits. Gusty winds will be the primary threat.
Storms will dissipate quickly after sunset.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 9, 2:30 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT Fri Jul 9 2021

NCZ023>025-040-091930-
Chatham NC-Durham NC-Alamance NC-Orange NC-
230 PM EDT Fri Jul 9 2021

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT CENTRAL
ALAMANCE...ORANGE...NORTHEASTERN CHATHAM AND WESTERN DURHAM COUNTIES
UNTIL 330 PM EDT...

At 229 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Graham, moving east at 25 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Durham, Chapel Hill, Burlington, Graham, Hillsborough, Carrboro,
Mebane, Haw River, Swepsonville and Alamance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3594 7951 3617 7945 3622 7917 3614 7882
      3581 7899 3583 7926
TIME...MOT...LOC 1829Z 266DEG 22KT 3607 7936

AK
Special weather statement, Jul 9, 3:04 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
304 PM EDT Fri Jul 9 2021

NCZ008>011-025-026-041-092000-
Franklin NC-Vance NC-Durham NC-Warren NC-Wake NC-Halifax NC-
Granville NC-
304 PM EDT Fri Jul 9 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VANCE...WARREN...
GRANVILLE...NORTHWESTERN HALIFAX...NORTHEASTERN WAKE...NORTHEASTERN
DURHAM AND FRANKLIN COUNTIES UNTIL 400 PM EDT...

At 303 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Littleton to 8 miles
west of Wake Forest. Movement was southeast at 15 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Henderson, Oxford, Creedmoor, Louisburg, Warrenton, Wake Forest,
Butner, Franklinton, Norlina and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
      3582 7842 3596 7873 3618 7890 3624 7883
      3624 7880 3626 7880 3654 7846 3655 7790
TIME...MOT...LOC 1903Z 300DEG 14KT 3647 7789 3597 7867

AK
Special weather statement, Jul 9, 3:08 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
308 PM EDT Fri Jul 9 2021

NCZ038-039-073>075-092015-
Stanly NC-Randolph NC-Davidson NC-Montgomery NC-Moore NC-
308 PM EDT Fri Jul 9 2021

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN MOORE...SOUTHEASTERN DAVIDSON...MONTGOMERY...
SOUTHWESTERN RANDOLPH AND NORTHEASTERN STANLY COUNTIES UNTIL 415 PM
EDT...

At 307 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Badin Lake, moving southeast at 30 mph.

Pea size hail and wind gusts up to 45 mph will be possible with this
storm.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Badin, Mount Gilead,
Robbins, Star and Candor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3550 8030 3551 8018 3555 8021 3558 8021
      3559 8023 3562 8021 3548 7955 3518 7984
      3518 7985 3516 7990 3516 7995 3539 8037
TIME...MOT...LOC 1907Z 293DEG 24KT 3549 8016

AK
Special weather statement, Jul 9, 3:14 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT Fri Jul 9 2021

NCZ073-074-083-084-092015-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
314 PM EDT Fri Jul 9 2021

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT ANSON...
SOUTHWESTERN MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHERN STANLY
COUNTIES UNTIL 415 PM EDT...

At 314 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Fairview In Union County, or 14 miles north
of Monroe, moving east at 25 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Locust, Norwood, Oakboro, Stanfield,
Peachland, Finger and White Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3521 8048 3539 8037 3516 7993 3481 8006
      3482 8032 3520 8028 3520 8030 3518 8031
      3517 8035 3518 8037 3516 8044 3519 8051
TIME...MOT...LOC 1914Z 268DEG 23KT 3519 8057

AK
Special weather statement, Jul 9, 3:43 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Raleigh NC
343 PM EDT Fri Jul 9 2021

NCZ025-026-041-092045-
Franklin NC-Durham NC-Wake NC-
343 PM EDT Fri Jul 9 2021

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WAKE...SOUTHERN DURHAM AND SOUTHWESTERN FRANKLIN
COUNTIES UNTIL 445 PM EDT...

At 342 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Wake Forest, or 10 miles north of Raleigh,
moving east at 30 mph.

Half inch hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Raleigh, Durham, Chapel Hill, Wake Forest, Bunn, RDU International,
Knightdale, Rolesville, Youngsville and Falls Lake State Rec Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

&&

LAT...LON 3605 7863 3602 7855 3604 7855 3599 7823
      3578 7840 3592 7901 3595 7900 3608 7879
TIME...MOT...LOC 1942Z 266DEG 27KT 3597 7862

AK
Special weather statement, Jul 9, 4:14 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
414 PM EDT Fri Jul 9 2021

NCZ010-011-026>028-041-043-092115-
Edgecombe NC-Nash NC-Franklin NC-Warren NC-Wake NC-Halifax NC-
Wilson NC-
414 PM EDT Fri Jul 9 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NASH...EDGECOMBE...HALIFAX...NORTHEASTERN WAKE...CENTRAL WILSON AND
FRANKLIN COUNTIES UNTIL 515 PM EDT...

At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Woodland to near
Dortches to near Zebulon. There was a strom spotter report of half
inch hail i Northern Wake County. The line of stomrs is moving
southeast at 35 mph.

Half inch hail and wind gusts up to 40 mph will be possible with
these storms.

Deadly cloud to ground lightning will also be possible with these
storms.

Locations impacted include...
Rocky Mount, Roanoke Rapids, Tarboro, Nashville, Louisburg, Halifax,
Wilson, Wake Forest, Zebulon and Scotland Neck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

These thunderstorms are producing an excessive amount of deadly cloud
to ground lightning. Seek shelter indoors and stay away from windows.
If you cannot seek shelter indoors, an enclosed vehicle can provide
safe shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3609 7731 3600 7741 3588 7734 3564 7804
      3573 7821 3582 7826 3578 7832 3598 7871
      3604 7860 3602 7855 3607 7854 3628 7811
      3647 7764 3641 7755 3632 7757 3632 7744
      3624 7738 3621 7738 3616 7727 3611 7723
TIME...MOT...LOC 2012Z 301DEG 30KT 3633 7728 3605 7785 3588 7836

CA

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:07 PM EDTRiver Flood WarningRAHJohnston24 hr
Jul 8, 10:13 PM EDTRiver Flood WarningRAHJohnston51 hr
Jul 9, 1:45 PM EDTSpecial Weather StatementRAHForsyth45 min
Jul 9, 1:51 PM EDTSpecial Weather StatementRAHGranville, Person54 min
Jul 9, 2:29 PM EDTSpecial Weather StatementRAHForsyth61 min
Jul 9, 2:30 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange60 min
Jul 9, 3:04 PM EDTSpecial Weather StatementRAHFranklin, Granville, Vance, Warren56 min
Jul 9, 3:08 PM EDTSpecial Weather StatementRAHMontgomery67 min
Jul 9, 3:14 PM EDTSpecial Weather StatementRAHAnson, Stanly61 min
Jul 9, 3:43 PM EDTSpecial Weather StatementRAHWake62 min
Jul 9, 4:15 PM EDTSpecial Weather StatementRAHEdgecombe, Franklin, Halifax, Nash, Wilson60 min
Jul 9, 4:25 PM EDTSpecial Weather StatementRAHChatham, Lee65 min
Jul 9, 4:29 PM EDTAreal Flood AdvisoryRAHFranklin, Wake61 min
Jul 9, 4:30 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Richmond, Scotland60 min
Jul 9, 4:45 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange, Wake45 min
Jul 9, 5:18 PM EDTSpecial Weather StatementRAHWilson57 min
Jul 9, 5:24 PM EDTSevere Thunderstorm WarningRAHDurham, Harnett, Johnston, Wake51 min
Jul 9, 5:38 PM EDTSpecial Weather StatementRAHHoke, Scotland67 min
Jul 9, 5:50 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Sampson, Wayne55 min
Jul 9, 5:55 PM EDTSpecial Weather StatementRAHForsyth65 min
Jul 9, 6:11 PM EDTSpecial Weather StatementRAHCumberland, Sampson64 min
Jul 9, 6:19 PM EDTSpecial Weather StatementRAHWayne56 min
Jul 9, 6:36 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne39 min
Jul 9, 6:58 PM EDTSpecial Weather StatementRAHDavidson62 min
Jul 9, 7:07 PM EDTSevere Thunderstorm WarningRAHSampson38 min
Jul 9, 7:11 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne49 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.